# SDR USAA2014051500008

- Difficulty date: May 12, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Aircraft time: 64,411 hours, 24,551 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N83262
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK LEVEL 2 GALVANIC CORROSION ON INNER CHORD OF CREASE BEAM BETWEEN BS 1300 TO BS 1360, RBL 58.22.  REPLACED CREASE BEAM BETWEEN BS 1300 TO BS 1360, RBL 58.22 IAW SRM 51-40-02.
